# SDR SWIA200515366

- Difficulty date: August 3, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 7,002 hours, 5,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN CEILING EMERGENCY POD LIGHT BULB BURNED OUT.   REPLACED BULB AT OVERHEAD EMERGENCY LIGHT IAW MM 33-00-00.  OPERATIONAL CHECK GOOD.
